# SDR MASA2015072012252

- Difficulty date: June 26, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N86312
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000432
- Aircraft time: 1,592 hours, 932 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT RON,  MAINTENANCE FOUND AFT PASSENGER DOOR PNEUMATIC ASSY PRESSURE AT 1800 PSI.  SERVICED DOOR IAW JC 52-11-51-002.
